Skip to content
can get an erection but can not ejaculate
avatar
alfie123 posted:
I am a gay man and I have no problem getting an erection but I can not eejaculate. I have problems even trying to masturbate. I get an erection, but can masturbate forever and will not ejaculate. Please some one help me. Could it be my medicines, I am on oxycontin, Lexapro, suma, Flomax, Lyrica and ambien. Do you think that when I want to have sex I should not take them so I can enjoy sex?? PLEASE ADVISE. What can I do I am a tad frustrated. Thank You
Reply
 
avatar
RobertPatrick responded:
As you mention you are taking oxycontin, lexapro and other meds, is there is a need to take several such meds. Another things the problem could be due to excess of meds too. Consult doctor for this problem. Tell me do you do excess masturbation. As excess masturbation sometimes create problem of ejaculation..


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
109 of 149 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.